MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM RECT; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM RECT; MESH, SURGICAL, POLYMERIC
Catalog Number PHY1520R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a device history review has been inserted into the file.This review indicates that there was no quality concerns associated with the manufacturing process.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair on (b)(6) 2013 and mesh was implanted.It was reported that the patient experienced undisclosed injury following the procedure.No additional information was provided.

Brand Name
ETHICON PHYSIOMESH COMPOSITE MESH 15X20CM RECT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7670809
Report Number2210968-2018-74149
Device Sequence Number920340
Product Code FTL
UDI-Device Identifier10705031132320
UDI-Public10705031132320
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Catalogue NumberPHY1520R
Device Lot NumberED8JXMA0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2018
Initial Report FDA Received Date07/09/2018
Patient Sequence Number1
Patient Age53 YR